# SDR AALA20161117010

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 6,294 hours, 2,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN LENS LOOSE.  SECURED LENS IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
